# SDR IPXA2015100694426

- Difficulty date: October 1, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,267 hours, 6,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A2557066900000
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, SUPPORT ANGLE CRACKED IN THE FWD PIT AFT BULKHEAD.  R & R IAW SRM 50-41-21 AND SRM 51-40-44.
